File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New criteria for synchronization stability of general complex dynamical networks with coupling delays

TitleNew criteria for synchronization stability of general complex dynamical networks with coupling delays
Authors
KeywordsComplex Network
Coupling Delay
Linear Matrix Inequality
Stability
Synchronization
Issue Date2006
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physleta
Citation
Physics Letters, Section A: General, Atomic And Solid State Physics, 2006, v. 360 n. 2, p. 263-273 How to Cite?
AbstractComplex dynamical networks are attracting more and more attention due to their ubiquity in the natural world. This Letter presents several new delay-dependent conditions for a general complex dynamical network model with coupling delays, which guarantee the synchronized states to be asymptotically stable. These conditions are expressed as linear matrix inequalities, readily solvable by available numerical software. Both continuous- and discrete-time networks are taken into consideration. It is shown theoretically that the condition for continuous-time delayed networks developed in this Letter encompasses an established result in the literature as a special case. In addition, similar delay-dependent results are derived for discrete-time delayed networks, for the first time in the literature. The most important feature of the results obtained in this Letter is that they are less conservative, which is illustrated by a numerical example. © 2006 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156854
ISSN
2015 Impact Factor: 1.677
2015 SCImago Journal Rankings: 0.755
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorChen, Gen_US
dc.date.accessioned2012-08-08T08:44:17Z-
dc.date.available2012-08-08T08:44:17Z-
dc.date.issued2006en_US
dc.identifier.citationPhysics Letters, Section A: General, Atomic And Solid State Physics, 2006, v. 360 n. 2, p. 263-273en_US
dc.identifier.issn0375-9601en_US
dc.identifier.urihttp://hdl.handle.net/10722/156854-
dc.description.abstractComplex dynamical networks are attracting more and more attention due to their ubiquity in the natural world. This Letter presents several new delay-dependent conditions for a general complex dynamical network model with coupling delays, which guarantee the synchronized states to be asymptotically stable. These conditions are expressed as linear matrix inequalities, readily solvable by available numerical software. Both continuous- and discrete-time networks are taken into consideration. It is shown theoretically that the condition for continuous-time delayed networks developed in this Letter encompasses an established result in the literature as a special case. In addition, similar delay-dependent results are derived for discrete-time delayed networks, for the first time in the literature. The most important feature of the results obtained in this Letter is that they are less conservative, which is illustrated by a numerical example. © 2006 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physletaen_US
dc.relation.ispartofPhysics Letters, Section A: General, Atomic and Solid State Physicsen_US
dc.subjectComplex Networken_US
dc.subjectCoupling Delayen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectStabilityen_US
dc.subjectSynchronizationen_US
dc.titleNew criteria for synchronization stability of general complex dynamical networks with coupling delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.physleta.2006.08.033en_US
dc.identifier.scopuseid_2-s2.0-33750464493en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33750464493&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume360en_US
dc.identifier.issue2en_US
dc.identifier.spage263en_US
dc.identifier.epage273en_US
dc.identifier.isiWOS:000243250700013-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridChen, G=36012928800en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats